I am just 10 days away to be 20 years old. I have been seeing black dots or I may say they appear differently on my eyes. They do not go away. I always have them with me. They irritate me because I normally see them the most or clearly when I am out in the daylight. I sometimes find it hard to face the light meaning like looking around on a sunny day. These things do not prevent me from seeing. I see even from afar but I see well when there is no much light because I cannot stand light well when I am watching something. I have read somewhere that they are called floaters and can cause blindness. I have started to see just one dot and now I see some more not too many but irritating. It has been years. However, I have only tried to tell a doctor but he said that there is no problem and I have not done any treatment. So, I need your help, please.
Welcome to icliniq.com.
You have correctly described your floaters. Only thing is that it is perfectly normal as they are part of aging and will only increase with time. They develop as the vitreous jelly inside our eyes liquifies with time. So they move when your eye moves. They do not cause blindness on their own. They are a matter of concern only when there is a sudden shower of floaters associated with flashes. In that case, you will need an examination of your retina after full dilation of your pupil to rule out any break in your retina which if not lasered on time may proceed to retinal detachment. Take care.
Was this answer helpful?|
Query: Hello doctor, My left eye has a spot near black circle. I do not know what it is and how it will vanish. I did not remember but it is from years in my eyes. Read Full »
Query: Hello doctor, I am suffering from eye floaters, halos around the lights, photo after image, ghost image. First floaters started two years ago, then after 6 to 7 months later. I started seeing halos around the light then ghost image and three months ago, I started seeing photo afterimage. I am reall... Read Full »
Query: Hi doctor, I am 56 years old male. I have eye floaters problem. I have blood pressure. I am taking tablets for it. Read Full »
Ask your health query to a doctor online?Ask an Eye Care Ophthalmologist Now